# SDR 96ZZZX1278

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300EM
- Make and model: Rhnflu EXTRA300
- Aircraft serial: 044
- System (JASC): 3210 · Main Landing Gear
- Part: Clamp
- Part number: PC531014
- Condition: Failed
- Location: Mlg Lower
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LANDING GEAR CLAMP SEPARATED FORM UPPER CLAMP AT REAR ATTACH POINT (BOLT WAS STILL INTACT).  SUSPECT CAUSE:  FATIGUE CRACKS ALONG THE INSIDE EDGE OF THE BOXED AFT ATTACHING BOLT AREA OF LOWER CLAMPS (BOTH LT AND RT SIDES AFFECTED) WHICH CAUSED AFT SECTION OF LOWER CLAMP TO TEAR AWAY FROM UPPER CLAMP UPON LANDING.  RECOMMEND DISASSEMBLY AND INSPECTION (N.D.T.) OF LOWER CLAMP BRACKETS AT 500-HOUR INTERVALS OR HARD LANDINGS.  (DYE PENETRANT INSPECTION NEEDED).  TT ON AIRCRAFT, 629.4 HOURS.
